Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 329, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2007, 6:00 PM CDT for Loup County, Rock County, Nebraska. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2007, 6:00 PM CDT (23:00 UTC)
- Expired
- Jul 26, 2007, 7:00 PM CDT
- In force
- 60 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
Counties Loup County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 96 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.0 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1399 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:28 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 26, 3:28 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT THU JUL 26 2007 .SYNOPSIS... COLD FRONT FROM CENTRAL MN TO SOUTHEAS CO. SOME ISOLATED WEAK ECHOES ACROSS NEBRASKA...GENERALLY POST FRONTAL. && .DISCUSSION... NEAR TERM MODELS HAVING SOME TROUBLE WITH AREAS OF PRECIPITATION. MODELS ARE ALSO HAVING TROUBLE WITH EXTENT OF FRONTAL PUSH TONIGHT AND FRIDAY. GFS HANGING FRONT UP OVER SOUTHWEST NEBRASKA THROUGH FRIDAY EVENING WHILE NAM WRF PUSHING SYSTEM WELL INTO NORTHWEST KS. HAVE USED A BLEND OF MODELS FOR PRECIPITATION FORECAST. TEMPERATURES FAIRLY COOL BEHIND THE FRONT. ADVERTISED UPPER SUPPORT FROM LAST SEVERAL RUNS IS MUCH LESS THAN ANTICIPATED AND PROGGED TO AFFECT THE FORECAST AREA ON FRIDAY. IT ALL DEPENDS ON WHERE THE FRONT STALLS OUT. NOT MUCH CONFIDENCE IN THE FORECAST AND CONTINUE WITH JUST CHANCE POPS TO SLIGHT CHANCE. HAVE GONE WITH COOLER GUIDANCE FOR FRIDAY WITH GENERALLY LOW 80S. UPSLOPE AND BOUNDARY LOCATION WILL HOLD SCHC POPS OVER SOUTHWEST ZONES THROUGH SATURDAY NITE. H5 RIDGE REBOUNDING INTO SUNDAY WITH TEMPERATURES INCREASING INTO THE LOW 90S AND THEN PREFRONTAL RISING INTO THE MID 90S BY WEDNESDAY COOLING INTO THE U80S TO LOW 90S THU FRIDAY AND DRY. && .AVIATION... A COLD FRONT WILL CONTINUE TO SLOWLY PROGRESS ACROSS SOUTHERN NEBRASKA INTO KANSAS OVERNIGHT. THIS WILL SPARK SCATTERED CONVECTION WHICH COULD BE HAZARDOUS TO LIGHT AIRCRAFT DUE MAINLY TO STRONG DOWNDRAFT WINDS AND HEAVY RAINFALL...HOWEVER HAIL IS POSSIBLE AS WELL. THE HEAVY RAINFALL...AND LOWERING CEILING HEIGHTS FROM UPSLOPE CONDITIONS BEHIND THE FRONT WILL LEAD TO AREAS OF MVFR CONDITIONS WITH POSSIBLE IFR CONDITIONS ACROSS THE 264 AND 274 TWEB ROUTES BY SUNRISE ON FRIDAY AS CIGS DIP BELOW 1000FT. IF CLOUDS FORM VSBYS SHOULD REMAIN NEAR THE 3 MILE MARK OR ABOVE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && POWER/13
Hazardous weather outlook, Jul 26, 3:48 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 348 PM CDT THU JUL 26 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-272100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 348 PM CDT THU JUL 26 2007 /248 PM MDT THU JUL 26 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS EVENING AND OVERNIGHT AS A COLD FRONT MOVES ACROSS WESTERN NEBRASKA INTO KANSAS. MOISTURE WILL POOL AHEAD AND BEHIND THE FRONT AND ALLOW SOME OF THE SLOW MOVING STORMS TO PRODUCE VERY HEAVY RAINFALL. MODERATE INSTABILITY...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA...WILL LEAD TO A FEW STORMS POSSIBLY REACHING SEVERE LIMITS. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS FROM THESE STORMS THIS EVENING. THE AREA OF MOST CONCERN WILL BE ALONG AND EAST OF A NORTH PLATTE TO THEDFORD TO AINSWORTH LINE THROUGH SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL WILL CONTINUE FRIDAY INTO SATURDAY. THE POTENTIAL FOR EXCESSIVE RAINFALL COULD BEGIN TO INCREASE AS 1 TO PERHAPS 3 INCHES OF RAIN FALLS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) CDC/13
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.